# SDR SIMA20160208005

- Difficulty date: February 8, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 39,076 hours, 35,465 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIPS HAVE DAMAGED WIRE INSULATION AT FLOOR PANELS 241DF, 251DF & 251HF.  REPAIRED EMER LIGHT STRIP WIRES, TWO EACH AT FLOOR PANELS 241DF, 251DF & 251HF IAW SWPM 20-21-00, FOR OPERATIONS CHECK SEE E495678.
